# SDR DALA2025031001851

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,076 hours, 34,973 cycles
- System (JASC): 5700 · Wing Structure
- Part: Drag Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLE AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #17 CORROSION ON SKIN AND FITTING BTW 1 TO 3 O CLOCK POSITION AND 7 TO 11 O CLOCK POSITION IN REF. CARD 5720-01100-05A JOB # 138-0001 STEP 14. CORRECTIVE ACTION: SUMMARY OF NRC 00205: [A.D.//A.A] LH ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLE #17 WAS REPAIRED PER PRI 608182-14 REV 3 AND ER/ A 608182-14AD REV.A SECTION V: PERMANENT REPAIR. (0847477)
